`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

On the existence of global strong solutions to the equations modeling a motion of a rigid body around a viscous fluid

Pages: 1539 - 1562, Volume 36, Issue 3, March 2016      doi:10.3934/dcds.2016.36.1539

 
       Abstract        References        Full Text (560.1K)       Related Articles       

Šárka Nečasová - Mathematical Institute, Academy of Sciences of the Czech Republic, Žitná 25, 115 67 Praha 1, Czech Republic (email)
Joerg Wolf - Department of Mathematics, Humboldt University Berlin, Unter den Linden 6, 10099 Berlin, Germany (email)

Abstract: The paper deals with the global existence of strong solution to the equations modeling a motion of a rigid body around viscous fluid. Moreover, the estimates of second gradients of velocity and pressure are given.

Keywords:  Incompressible fluid, motion of rigid body, strong solutions, estimates of second gradient of velocity field, estimate of second gradient of the pressure.
Mathematics Subject Classification:  Primary: 35Q35, 76D05.

Received: August 2014;      Revised: June 2015;      Available Online: August 2015.

 References